# SDR ASAA0080446

- Difficulty date: July 12, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, FOUND CORROSION ON CUSP ANGLE, FS 1193 TO 1210, LONGERON 18R.  REMOVED DAMAGED MATERIAL AND SPLICED IN CUSP ANGLE REPAIR SECTION FROM FS 1185 TO 1240 IAW DC9 SRM 53-05, FIG 25 AND INSTALLED FRAME REPAIR SECTION IAW DC9 SRM 53-03, FIG 32.  (M)
